Some results for two-dimensional random walk, II. Additive functionals

Research output: Contribution to journalArticle

Abstract

Let {Ti}i=0 be a simple symmetric random walk on the plane and consider the additive functional An = ∑i=0n f(Ti), where f is a real valued function. We present some exact and asymptotic results for An.

Original languageEnglish
Pages (from-to)49-56
Number of pages8
JournalJournal of Statistical Planning and Inference
Volume101
Issue number1-2
DOIs
Publication statusPublished - Feb 15 2002

Fingerprint

Additive Functionals
Additive Functional
Random walk

Keywords

  • Additive functionals
  • Planar random walk

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Statistics and Probability

Cite this

Some results for two-dimensional random walk, II. Additive functionals. / Csáki, E.

In: Journal of Statistical Planning and Inference, Vol. 101, No. 1-2, 15.02.2002, p. 49-56.

Research output: Contribution to journalArticle

@article{b33d983cbb114d83bfeb6d247f86ed84,
title = "Some results for two-dimensional random walk, II. Additive functionals",
abstract = "Let {Ti}i=0∞ be a simple symmetric random walk on the plane and consider the additive functional An = ∑i=0n f(Ti), where f is a real valued function. We present some exact and asymptotic results for An.",
keywords = "Additive functionals, Planar random walk",
author = "E. Cs{\'a}ki",
year = "2002",
month = "2",
day = "15",
doi = "10.1016/S0378-3758(01)00153-7",
language = "English",
volume = "101",
pages = "49--56",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - Some results for two-dimensional random walk, II. Additive functionals

AU - Csáki, E.

PY - 2002/2/15

Y1 - 2002/2/15

N2 - Let {Ti}i=0∞ be a simple symmetric random walk on the plane and consider the additive functional An = ∑i=0n f(Ti), where f is a real valued function. We present some exact and asymptotic results for An.

AB - Let {Ti}i=0∞ be a simple symmetric random walk on the plane and consider the additive functional An = ∑i=0n f(Ti), where f is a real valued function. We present some exact and asymptotic results for An.

KW - Additive functionals

KW - Planar random walk

UR - http://www.scopus.com/inward/record.url?scp=0037082904&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037082904&partnerID=8YFLogxK

U2 - 10.1016/S0378-3758(01)00153-7

DO - 10.1016/S0378-3758(01)00153-7

M3 - Article

AN - SCOPUS:0037082904

VL - 101

SP - 49

EP - 56

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1-2

ER -